Search


 
Issue Title
 
Vol 50, No 2 (December 2017) Rigorous numerics for fast-slow systems with one-dimensional slow variable: topological shadowing approach Abstract  PREVIEW  FULL TEXT
Kaname Matsue
 
Vol 50, No 2 (December 2017) A note on Conley index and some parabolic problems with locally large diffusion Abstract  PREVIEW  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Vol 42, No 2 (December 2013) Resolvent convergence for Laplace operators on unbounded curved squeezed domains Abstract  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Vol 35, No 1 (March 2010) Inertial manifolds for a singular perturbation of the viscous Cahn-Hilliard-Gurtin equation Abstract  FULL TEXT
Ahmed Bonfoh, Maurizio Grasselli, Alain Miranville
 
Vol 35, No 1 (March 2010) Conley index and homology index braids in singular perturbation problems without uniqueness of solutions Abstract  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Vol 37, No 1 (March 2011) Localized singularities and the Conley index Abstract  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Online First Articles On spectral convergence for some parabolic problems with locally large diffusion Abstract  PREVIEW  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Vol 40, No 1 (September 2012) On convergence and compactness in parabolic problems with globally large diffusion and nonlinear boundary conditions Abstract  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Vol 32, No 1 (September 2008) Attractors for singularly perturbed damped wave equations on unbounded domains Abstract  FULL TEXT
Martino Prizzi, Krzysztof P. Rybakowski
 
Vol 16, No 2 (December 2000) Conley index continuation and thin domain problems Abstract  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Vol 22, No 1 (September 2003) Morse decompositions in the absence of uniqueness, II Abstract  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Vol 11, No 2 (June 1998) On the effect of domain topology in a singular perturbation problem Abstract  FULL TEXT
E. Norman Dancer, Juncheng Wei
 
Vol 22, No 2 (December 2003) Conley index continuation for singularly perturbed hyperbolic equations Abstract  FULL TEXT
Krzysztof P. Rybakowski
 
Vol 32, No 2 (December 2008) On the suspension isomorphism for index braids in a singular perturbation problem Abstract  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
Vol 26, No 1 (September 2005) Homology index braids in infinite-dimensional Conley index theory Abstract  FULL TEXT
Maria C. Carbinatto, Krzysztof P. Rybakowski
 
1 - 15 of 15 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Partnerzy platformy czasopism